# SDR HALA2023022400005

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 12,147 hours, 2,733 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUZ FL350. ECAM MASTER WARN LAV SMOKE. FA'S REPORTED LAV E WEREINDICATION WAS GENERATED. PAX IN LAV SAID WAS NOT SMOKE/VAPING. LAV INSP NORMAL. INSPECTED LAV E SMOKE DETECTOR FOR CONDITION. SEAT INTACKED AND TAMPERING. PERFORMED SMOKE DETECTOR TEST IN REF/AMM 26-17-00-710-001. APPLIED SMOKE. DETECTOR OPERATIONAL. OK FOR SVC.
